# SDR ASMF20170630007

- Difficulty date: June 25, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 44,245 hours, 27,017 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2841
- Condition: Failed
- Location: Te Flap Position
- Part time: 13,633 hours, 8,251 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, TRAILING EDGE FLAP ASYMMETRY OCCURED WITH FLAP LEVER AT 30 AND FLAP INDICATION 25,  FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE AND FLAP INDICATION WAS 30. MAINTENANCE PERFORMED THE FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-52260 AND THE FIM 27-51 TASK 820 PROCEDURE, DETECTING THE FLAPS POSITION TRANSMITTER T428 FAILED. MAINTENANCE REPLACED THE FLAPS POSITION TRANSMITTER T428 IAW AMM 27-58-01 AND FIM 27-51 TASK 820 PROCEDURE WAS PERFORMED, TESTED CORRECT.
